# SDR SWIA201024747

- Difficulty date: August 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 14,638 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LEVEL EXIT SIGN RT OVERWING EXIT, ONE BULB INOPERATIVE.  (FLT 6882)  REMOVED AND REPLACED.
